# SDR DHL9774206C

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD BAG COMPT DOOR EXTERIOR SKIN HAS DENTS FILLED AT PREVIOUS REPAIR.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 52-00-3, 10 X 9.  N/R 3121.
